# SDR SWAA2022021672466

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 24,832 hours, 11,304 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDEWALL LIGHT ROW 7ABC IS STROBING LIGHT IS TAPED OVER. HAS HISTORY CLEARED 13FEB AS OPS CK GOOD AND NOW BACK AGAIN. / [01] FOUND 7ABC PLUG LOOSE. TIGHTENED ELEC PLUG AT 7ABC SIDEWALL LIGHT ASSY . OK FOR SVC PER AMM 33-21-00
